U.S. doctors online nowAsk doctors free
Andrews, IN
A 23-year-old female asked:

I am on beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control and last month i had a period twice...could it be because my pack i had for that month got ruined and i couldnt take it ?

2 doctor answers3 doctors weighed in
Dr. Kyle Baker
34 years experience
Yes: The effect of the birth control pill depends on maintaining the hormone level in your blood. That means you have to take the pill every day at the same time. If you miss a pill, are late taking it, or if something else changes that level (like if your pills were damaged ) , you may have 'breakthrough' bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
Please discuss this with your Gynecologist who has your complete medical history. If you are not confident with your Doctor please see another for a second opinion.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 17, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.